Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2012 (2012), Article ID 438183, 7 pages
http://dx.doi.org/10.1155/2012/438183
Research Article

𝐻 Filtering over Networks for a Class of Discrete-Time Stochastic System with Randomly Occurred Sensor Nonlinearity

State Key Laboratory of Industrial Control Technology, Institute of Cyber-Systems and Control, Zhejiang University, Yuquan Campus, Hangzhou 310027, China

Received 2 December 2011; Accepted 24 February 2012

Academic Editor: Ya-Jun Pan

Copyright © 2012 Tao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The 𝐻 filtering problem for a class of discrete-time stochastic system with randomly occurred nonlinearity (RON) suffering from network packet loss is considered. Based on the Lyapunov-Krasovskii functional method, the asymptotical mean-square stability condition of the filtering system with a prescribed 𝐻 level is derived. Besides, the filter parameters can be obtained simultaneously by solving the matrix inequalities we achieve. It is worth noting that no slack variable is introduced in the proposed conditions. The effectiveness of the theory developed is verified through a numerical example.